Tape complexity of nondeterministic Turing machines
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1985), pp. 81-83
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_7_a15,
author = {M. Ya. Al'berts},
title = {Tape complexity of nondeterministic {Turing} machines},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {81--83},
year = {1985},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_7_a15/}
}
M. Ya. Al'berts. Tape complexity of nondeterministic Turing machines. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1985), pp. 81-83. http://geodesic.mathdoc.fr/item/IVM_1985_7_a15/